# SDR MASA2010092001004

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 31,394 hours, 24,312 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FROM ROW 8 BACK EMERGENCY LIGHTS INOP.  MX RE-SECURED CONNECTOR AT LAV AREA, OP CHECK GOOD.
